# SDR CA130513001

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW RECEIVED AN ENGINE CONTROL FAIL CAUTION WARNING.  DURING ACCOMPLISHMENT OF THE CHECKLIST FOR THIS MESSAGE THEY DISCOVERED THAT THEY HAD NO THROTTLE RESPONSE OR CONTROL OVER THE RT ENGINE.  THE CREW SHUT THE ENGINE DOWN AND LANDED SAFELY, SINGLE ENGINE AT THEIR HOME BASE.  POST FLIGHT INSPECTION IDENTIFIED A DUAL STEPPER MOTOR FAULT FOR WHICH TROUBLESHOOTING IS ON-GOING.
